TSH keeps going down

Hi as you may know have hashimotos for 14 years suddenly gone hyper 2013 not been well since.Was on 150mcg then 125mcg /100mcg alternate days then 100mcg/112.5 mcg alternate days.

I have been on same reduced dose100mcg dose for 10 weeks now .

TSH 10 weeks ago 0.1 ,now 10 weeks later on reduced dose it is 0.37 !

I feel awful hypo symptoms,what is going on?

4 Replies

  • Susie, your TSH has gone up from 0.1 to 0.37 because your dose was reduced. 0.37 is in the low range. TSH doesn't indicate how good/poor FT4 and FT3 are or whether you're converting T4 to T3 well. Low FT3 is the likely reason for your hypo symptoms. I think your endo has said she will consider adding T3 when you've been stable on 100mcg for 6 months.

    Good levels of ferritin (70-90) aid absorption of thyroxine as does vitamin C taken with Levothyroxine.

    Good levels of vitamin D aid conversion of T4 to T3 so you may want to supplement 5,000iu vitD3 daily during the winter.

  • Thanks Clutter ,you are right it has gone up ,I panicked could not understand due to brain fog.Going in the right direction then.i do take vit d,will start taking vit c.

  • Well, it isn't the right direction if you're feeling awful! The TSH is irrelevant, really, it's your free T4 and T3 that are important. You're having more hypo symptoms because your dose has been reduced and is now not enough for you. Why do you want your TSH to go up? What do you think that will achieve?

  • I don't belong to facebook but if you do, Lorraine Cleaver has taken her case to the Scottish Parliament and I think the MP is Elaine Smith (not sure) and I would also write to her and copy your post you did earlier today. I am sure your Endocrinologist will be interest in all of the links you send to her. I would put this on the top page of whatever you send to your Endo. It is very apt and she should take note.


You may also like...